AF after Provera

For those who have tried Provera - what is your period like? Mine (all 3 times I have taking provera) have been SUPER light and only lasted 1-2 days. When I was on BC my periods were never super heavy but they were WAY heavier then what I have been experiencing on provera - I basically spot for 1-2 days and then I am done.


What does this mean?


I finally have my GYN appt (that I have been waiting for since Jan) in a few weeks but wanted to see if anyone on here has experienced this as well.


PS - for those who don't know my story - I went off BC in Aug and haven't had AF on my own since then.

Posted on May 11, 2011 at 3:55 am
Amy.0618
2
06/05/2010
Amy.0618

Amy.0618

  • 2
  • 4
  • 244
24
Followers
28
Following

(10) Comments

Alliesauce
15
08/22/2010
Alliesauce

Alliesauce

  • 15
  • 19
  • 18.6k
573
Followers
572
Following

Alliesauce

My normal, not on BC period was SUPER heavy, very irregular and would come for 6 - 8 weeks straight every 3 or 4 months, but after Provera I had a moderate flow that lasted about 5 days.

Posted on May 11, 2011 at 4:14 am
ccia84
4
03/05/2010
ccia84

ccia84

  • 4
  • 11
  • 2.66k
305
Followers
308
Following

ccia84

I had a really heavy flow on Provera I believe it lasted 6 days. This cycle I didn't have to take Provera and AF was pretty normal and lasted her normal 5 days.


 

Posted on May 11, 2011 at 4:37 am
October9_2010Bride
5
10/09/2010
October9_2010Bride

October9_2010Bride

  • 5
  • 17
  • 5.76k
393
Followers
394
Following

October9_2010Bride

I'm no help because this is my first month but I'm just curious when you got AF after starting progesterone?  I'm on day 9 and my Dr. said anywhere from day 7-12...but I'm not having any symptoms that it's even close to starting.

Posted on May 11, 2011 at 4:59 am
jamichael
4
05/16/2009
jamichael

jamichael

  • 4
  • 11
  • 4.8k
98
Followers
101
Following

jamichael

I've only taken provera once, but in my experience, AF came three days after I finished a five day dose and it basically was like my normal AF - one light day, two medium to heavy days and two light days at the end.

Good luck with your doctor appt! I hope you get the answers you need!
Posted on May 11, 2011 at 5:10 am
Alliesauce
15
08/22/2010
Alliesauce

Alliesauce

  • 15
  • 19
  • 18.6k
573
Followers
572
Following

Alliesauce

Mine started 3 days after my last pill!! :)  (I took Provera for 5 days, so I guess that was day 8)  You still have a few days.  How many pills did you take hun?

Posted on May 11, 2011 at 5:18 am
Amy.0618
2
06/05/2010
Amy.0618

Amy.0618

  • 2
  • 4
  • 244
24
Followers
28
Following

Amy.0618

Oh man - so I am alone with my non-existent period :(


I took provera for 10 days - ending last Friday and I 'spotted' from Monday night to Tuesday night. Each time its taken 3-4 days after my last pill to start AF - I mean 'spotting'!


June 9th hurry up and get here.... I need answers!!!!

Posted on May 11, 2011 at 5:55 am
October9_2010Bride
5
10/09/2010
October9_2010Bride

October9_2010Bride

  • 5
  • 17
  • 5.76k
393
Followers
394
Following

October9_2010Bride

June 9th will be here before you know it!  Amy, Is Provera exactly the same as prometrium... I take 200mg daily.

Posted on May 11, 2011 at 9:22 am
dana.rw
3
10/24/2009
dana.rw

dana.rw

  • 3
  • 7
  • 1.52k
28
Followers
32
Following

dana.rw

I have had barely anything to extremely heavy when inducing AF with provera. Didn't really see any rhyme or reason to it. I usually start after taking for 7-8 days though, I ususally don't even have to finish the RX.


Best of luck and I hope you get some answers at your next appt!

Posted on May 11, 2011 at 9:42 am
Amy.0618
2
06/05/2010
Amy.0618

Amy.0618

  • 2
  • 4
  • 244
24
Followers
28
Following

Amy.0618

Oct9 - yes to my understanding (and what I've read) they are the same. I was only taking 10mg two times per day for 10 days. I wonder why our doses are so different?

Thanks for the support ladies, I know that June will be here before I know it!
Posted on May 11, 2011 at 2:41 pm
ccia84
4
03/05/2010
ccia84

ccia84

  • 4
  • 11
  • 2.66k
305
Followers
308
Following

ccia84

It will - Less than a month away! :-)

Posted on May 12, 2011 at 5:25 am

Have a question? Contact Support
Top Contributors this Week
LauraSweet
22 posts
Canooknic
20 posts
Levisjoe
13 posts
zeuster
13 posts
hisladibug8815
8 posts
Kittywolf13
8 posts